Couldn't find what you looking for?

TRY OUR SEARCH!

The Depo shot will not do any harm to your reproductive organs. If you spot or have irregular periods or any type of bleeding, don't worry. It is totally normal. If it is a problem for you then I'd suggest to stop getting the shot and start taking the pill like you normally would. Go to you're GP and ask them about it. I'm sure there are hormones that will give the Depo shot a bit of a helping hand to getting the Estrogen levels where they should be. But the doctor will only tell you to leave it a while so you can naturally rid you're hormones by using the Depo shot.
Anyway, there are many websites and information from you're doctor about the injection and that it is safe to use. These forums are always misleading and the people on here are not doctors. Nor am I, but at least I know the true information. They do not use DepoProvera drugs on horses and it will not cause any problems with you're organs. You may gain weight, you may lose weight. Like every other contraceptive out there, it's pretty much the same effect. Just a different and easier way to go about it.

I am on the Depo shot, have been for about a year. It worked after 2 weeks and then I started spotting every now and then. But I got used to it and was careful not to wear white lol, but it's not usually heavy bleeding. It shouldn't be heavy for days otherwise you'd need to get the hormones to help stop it. There are herbs aswel to help stop spotting. Just dont eat too much parsely, it does bring it on (dont ask me why haha)
The best thing to do is try it out, You most probably will have some spotting and thats the main disadvantage for many women, but I dont mind either way, as I'm only 22 and love being on this. It has done nothing to my emotions or libido or weight. But every woman is different. Just eat healthy and drink plenty of water, do some exercise and it should work properly. If you drink or eat something that upsets you're tummy, then it may not work and it will make you spot. I've learnt the hard way, as I'm a dancer and like my booze lol.
Hope this helped.
And remember, don't be scared to get help from you're doctor. They love to help and get paid to do so :)
Reply

Loading...

I qott on depo for the first time last month , Feb. 16th ; Everythinq was fine , buh I started my "period" on the 12th of march (this month) like normal , Liqht bleedinq & soo on : althouqh it is about 11 days later & I am still spottinq , Now im thinkinq about not qettinq my second shot & just qett on reqular birth control pills . in the meantime - I just wanna know . watts the estimated time - when will this spottinq stop (even thouqh every women is different) .?
Ooh & it is said that depo can cause nausa , Well ever since i qott on it . (example) : ill qo to mcdonalds & eat the same thinq everytime . afterwards I tend to throw it all up (Only happens after eatinq mcdonalds food) & cant fiqure if it's from the depo or some other reason .?
Any one had the same reaction since they've received the shot.?
Reply

Loading...

Guest wrote:I agree i just started depo of April the 21st of 2011  I was still on my period my period only last for 4 days every month after I sarted depo it stopped it the next day, but I been spotting for a 2and a half weeks ?? The lady at plan parenthood told me I will be spotting and some what bleeding for 6 MONTHS when she told me this i was mad Like REALLY MAD I rather have my period every month which only last for 4days then go through this sh*t..Like 4realz because then on and of again spotting and bleeding then stops for awhile then back up again isn't cool..it mess up my time being with my man or having any sex that I want! I did hate having periods,but depo I don't know if it's right for me this going on for 6 DAMn MONTHS WTF>>!!!!!!
Reply

Loading...

I read a lot of the research and others opinions before I got the shot. None seemed very positive, but I decided to go for it anyway because of the convenience. I've only gotten the shot once and am in my second months, but I really have no complaints. The only side effect I've experience is an inability to lose weight. I work my behind off in the gym, but I haven't gained any weight either. Ive read that this side effect goes away with time as well. I've had a little bit of spotting, but nothing worth writing about. I don't know if my body is just reacting more positively to the Depo, but I've had a great experience so far and plan to continue it.
Reply

Loading...


I just took my shot about 2 months ago and I have not had my period but I do have lil and I mean really lil spotting. I was very startled about it but I am hearing and reading its normal. right?? Also I have not had no gain weight at all I actually lost weight YAY!!! lol and no pain so I actually like it right now lol But really worried about this no period thing because how can you know if its alright or if you are pregnant ahhh....need to know more just to be sure.

Reply

Loading...

I have a same problem just go to doctor n have birthcontrol pills ... I did same after2 days my bleeding stop
Reply

Loading...

I have a question i been on birth control for a little over 2 yrs i just got off in april & now im spotting real light blood, during those two years i never really gotton ma shot on time so im scared i might be pregnant is it possible ?
Reply

Loading...


i hate it too! i ve been bleeding ever since i got it in late febuary and i did not get my 2nd shot in may and now its august its messing up my sex life and my life period a doctor perscribed me 10 bc pills to take once a day and it was liitle to nothing while on the pills but now im done with it the bleeding is a lil more heavier than before so im going to go see someone else about my problem this is so annoying

Reply

Loading...

Get over ourselves, b***h...,i had one depo shot and i had a gallstone, high oulse rate likei was gonna have a heart attact for 3 months, felt pregnant fpr 3 months but not(cruel ass joke) when youre 30 and want kids, Suiciadal, NO Sex drive at all! not a funny thing to make fun of glad u out of 100 people had a good reactiin to this drug, Cause this has been the worst 3 monthabof my life....i had a miscarriage and the doctor didnt tell me side effects, as i was going into surgery. and i want children. not a funny thing to laugh at.
Reply

Loading...